Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 15, Issue 1  


The eightieth anniversary Latyshev Viktor Nikolaevich
5
Some residual properties of soluble groups of finite rank
D. N. Azarov
7
Semisimple Hopf algebras
V. A. Artamonov
19
On free subgroup in Artin group with tree-structure
V. N. Bezverkhniy, I. V. Dobrynina
32
The problem of the conjugation of words in a wood piece of free groups with cyclic amalgamation
V. N. Bezverkhniy, E. S. Logacheva
43
On varieties of algebras of relations with operation of double cylindrofication
D. A. Bredikhin
55
On Jacks connection coefficients and their computation
E. A. Vassilieva
65
On the Baer–Kaplansky theorem for torsion free groups with quadratic splitting fields
S. V. Vershina
77
Generating sets of the $n$-ary groups
A. M. Gal'mak, N. A. Shchuchkin
89
On the Tits alternative for subgroups of $F$-groups
V. G. Durnev, O. V. Zetkina, A. I. Zetkina
110
On the zeros of some functions related to periodic zeta-functions
A. Laurinčikas, M. Stoncelis, D. Šiaučiūnas
121
The estimate of the irrationality measure of number $\log\dfrac{37}{30}$
M. Yu. Luchin
131
On some properties palindromes of automorphisms of a free group
A. I. Nekritsuhin
141
Mathematical model of information security systems based on Diophantine sets
V. O. Osipyan, A. V. Mirzayan, Y. A. Karpenko, A. S. Zhuk, A. H. Arutyunyan
146
About variety $_{3}\mathbf{N}$ of Leibniz algebras and its subvarieties
T. V. Skoraya, Yu. Yu. Frolova
155
asymptotic of the Bells numbers sequence
V. E. Firstov
186
Farey fractions and permutations generated by fractional parts $\{i\alpha\}$
A. V. Shutov
195
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021